| Model Number |
MMT-523LNAH |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/12/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had a full black screen.The customer¿s blood glucose level was unknown at the time of the incident.The customer reported that the insulin pump was not accepting batteries in the insulin pump after a change, the screen was turned black after the insertion of a new battery.The troubleshooting was performed.The customer reported that they had performed the self test and the test was passed.The insulin pump will not be returned for analysis.